# SDR DALA2018030601405

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 36,606 hours, 25,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS OF FLOOR PANEL 222AFF AND FLOOR PANEL P/N 9952521U187. PERMANENT REPAIR. FLOOR PANEL 222AFF AND FLOOR PANEL P/N 9952521U187 WERE REPAIRED PER SRM 53-20-50-2R FIG 102. INSPECTION WAS ACCOMPLISHED ON FLOORS PANELS 222AFF AND P/N 9952521U187. NO CRACKS WERE FOUND AFTER STOP DRILLED PER SRM 53-20-50-2R-5, FIG 201, GENERAL NOTES, ITEM 25 AND NDT SPM PART 6 06-10-01.001.
